Differentiation of the integrals of equimeasurable functions
Matematičeskie zametki, Tome 37 (1985) no. 5, pp. 667-675
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1985_37_5_a7,
author = {A. M. Stokolos},
title = {Differentiation of the integrals of equimeasurable functions},
journal = {Matemati\v{c}eskie zametki},
pages = {667--675},
year = {1985},
volume = {37},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1985_37_5_a7/}
}
A. M. Stokolos. Differentiation of the integrals of equimeasurable functions. Matematičeskie zametki, Tome 37 (1985) no. 5, pp. 667-675. http://geodesic.mathdoc.fr/item/MZM_1985_37_5_a7/